# SDR DALA2024112611237

- Difficulty date: November 26, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N397DN
- Make and model: Airbus A321-211
- Aircraft serial: 9176
- Aircraft time: 16,376 hours, 6,999 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 900
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3097, IN DESCENT PASSING 7,000 FT, STARTED GETTING ELECTRICAL SMELL. GOT SLIGHTLY BETTER AFTER LANDING. SMELL IN CABIN AND COCKPIT. CORRECTIVE ACTION: FOUND ELECTRICAL SMELL COMING FROM THE RT OVEN IN THE FWD GALLEY. REPLACED OVEN IAW A321 AMM 25-35. OPS CK GOOD. NO FURTHER SMELL NOTED. (LP 6096618)
